| Model Number |
500001002502 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary tower door 5 constantly failed.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 02-jul-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the door failed.A field service engineer (fse) found that tower doors 1 and 5 were rubbing against each other, causing the doors to become stuck and fail when accessed by the customer.The door hinges were adjusted to correct the alignment issue.The doors were then tested in the application and operated successfully without further issues.Normal functionality was verified.The system functioned as intended after the field service engineer repaired the device.